# SDR PG92004F00006

- Difficulty date: November 17, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Cracked
- Location: Air Intake
- Part time: 489 hours
- Component: Air Intake
- Component part number: 350A54108005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INTAKE ASSEMBLY CRACKED.  (RMA NR R045785) (K)
